# SDR CALA2022121603408

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 88,390 hours, 12,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UA 200-0164 B767-53-3-0175 CABIN FWD WET AREA FLOORBEAM STRUCTU RE FND CORROSION AT STA303 LBL36 CARRIED OUT REPAIR AT FLOOR BEAM STA303 LBL36 AS PER B767-400ER SRM 53-00-51-2R-1 REV67, DETAIL STEPS REF TO UAL 44-0008 FORM. WORK PERFORMED BY BSH PVG BY V914247
